MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Catalog Number 319216A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-test, the user tried to inject fixed water in the foley catheter and then tried to remove the water, but it did not work.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed via capa associated.This is addressed by capa 12474540.Received (3) photo samples.The first photo sample shows the overview of the foley catheter with syringe.The second photo shows the catheter balloon was asymmetrical.The third photo shows the inflation valve cap with product information.Visual inspection noted the catheter balloon with cut portion of inlet tubing and a straight tipped syringe was partly inflated.Using returned syringe 4ml of solution was passively withdrawn from the balloon.Inflated the balloon with 10 ml of methylene blue solution and the catheter was allowed to rest with no observed leaks.Balloon was asymmetrical, 90:10 (pr#14002560).Attempted to deflate balloon passively using returned syringe and no solution could be withdrawn.Using in-house syringe balloon deflated passively in 1min 1 sec.No cuffing noted.The reported event is confirmed against the returned syringe.Capa 12474540 identified the root cause of this failure as a combination of three (3) factors; provided water syringe does not meet user expectation for smooth engagement with the valve and no instructions are provided in the japanese ifu for aspirating to assist in deflation, deflation time or take off force criteria or specification to deflate the catheter has not been determined and it is unknown for the customers, inadequate process qualification performed with change in syringe supplier and mold change.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12474540.Refer to capa 12474540 for further details.Correction: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the pre-test, the user tried to inject fixed water in the foley catheter and then tried to remove the water, but it did not work.Per investigator's notification received on 12jan2026, it was reported that asymmetrical balloon was found during sample evaluation.
 
Additional Manufacturer Narrative
The reported event is confirmed via capa associated.This is addressed by capa 12474540.Received (3) photo samples.The first photo sample shows the overview of the foley catheter with syringe.The second photo shows the catheter balloon was asymmetrical.The third photo shows the inflation valve cap with product information.Visual inspection noted the catheter balloon with cut portion of inlet tubing and a straight tipped syringe was partly inflated (119316y with lot number ngjx0480).Using returned syringe 4ml of solution was passively withdrawn from the balloon.Inflated the balloon with 10 ml of methylene blue solution and the catheter was allowed to rest with no observed leaks.Balloon was asymmetrical, 90:10.Attempted to deflate balloon passively using returned syringe and no solution could be withdrawn.Using in-house syringe balloon deflated passively in 1min 1 sec.No cuffing noted.The reported event is confirmed against the returned syringe.Capa 12474540 identified the root cause of this failure as a combination of three (3) factors; provided water syringe does not meet user expectation for smooth engagement with the valve and no instructions are provided in the japanese ifu for aspirating to assist in deflation, deflation time or take off force criteria or specification to deflate the catheter has not been determined and it is unknown for the customers, inadequate process qualification performed with change in syringe supplier and mold change.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12474540.Corrections: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the pre-test, the user tried to inject fixed water in the foley catheter with the syringe and then tried to remove the water, but it did not work.Per investigator's notification received on 12jan2026, it was reported that asymmetrical balloon was found during sample evaluation.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23063377
Report Number1018233-2025-08143
Device Sequence Number15868825
Product Code MJC
UDI-Device Identifier00801741040160
UDI-Public(01)00801741040160(11)241119(17)291112(10)NGJX0480
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319216A
Device Lot NumberNGJX0480
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer01/13/2026
01/27/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date01/13/2026
01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown